MathSciNet Relay Station
MathSciNet bibliographic data
MR1882462 (2002k:47124) 47H10 (47H04 54C65)
Petruşel, Adrian; Sîntămărian, Alina Single-valued and multi-valued Caristi type operators. Publ. Math. Debrecen 60 (2002), no. 1-2, 167–177.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement